Translator Disclaimer
December 2005 On the extensions of $\acute{W}_{n}$ by $\mathscr{G}_{(\mu)}$ over a $Z_{(p)}$-algebra
Yasuhiro Niitsuma
Tsukuba J. Math. 29(2): 437-470 (December 2005). DOI: 10.21099/tkbjm/1496164965

Abstract

We will give an explicit description of extensions of the group scheme of Witt vectors of length $n$ (resp. the formal group scheme of Witt vectotrs of length $n$) by the group scheme (resp. the formal group scheme) which gives a deformation of the additive group scheme to the multiplicative group scheme (resp. the additive formal group scheme to the multiplicative formal group scheme) over an algebra for which all prime numbers except a given prime $p$ are invertible.

Citation

Download Citation

Yasuhiro Niitsuma. "On the extensions of $\acute{W}_{n}$ by $\mathscr{G}_{(\mu)}$ over a $Z_{(p)}$-algebra." Tsukuba J. Math. 29 (2) 437 - 470, December 2005. https://doi.org/10.21099/tkbjm/1496164965

Information

Published: December 2005
First available in Project Euclid: 30 May 2017

zbMATH: 1094.14033
MathSciNet: MR2177021
Digital Object Identifier: 10.21099/tkbjm/1496164965

Rights: Copyright © 2005 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.29 • No. 2 • December 2005
Back to Top